# SDR CALA2025070306175

- Difficulty date: July 3, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 81,912 hours, 29,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN DOES NOT TURN OFF DOOR 2L DEBRIEFED FA,  R & R BATTERY PACK M1673. EMERGENCY LIGHTS OPERATE NORMAL AND OPS CHK OK. REF AMM 33-51-06-960-805.
